# SDR UALA2013062004283

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 36,736 hours, 16,140 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901008700000
- Condition: Broken
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ONE PYLON HYD RESERVOIR PRESSURIZATION LINE BROKEN.    REPLACED LINE.
